# SDR SWAA2022061409597

- Difficulty date: May 20, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 241ACF
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR ACCESS PANEL 241ACF HAS SEVERAL INSERTS CORRODED. / [01] REMOVED AND REPLACED INSERTS AT MAIN CABIN FLOOR PANEL 241ACF AS PER B737-700 SRM 53-00-50-2R-0.;[02] VERIFIED 1
